Title: Asymptotic representation of linear, isentropic g-modes of stars
Authors: Smeyers, Paul ×
Deboeck, I
Van Hoolst, Tim
Decock, Lieven #
Issue Date: Sep-1995
Publisher: EDP Sciences
Series Title: Astronomy & Astrophysics vol:301 issue:1 pages:105-122
Abstract: An asymptotic representation of low-frequency, linear, isentropic g-modes of a star has been developed without the usual neglect of the Eulerian perturbation of the gravitational potential; As governing equations, a fourth-order system of differential equations in the divergence and the radial component of the Lagrangian displacement is adopted. The asymptotic representation is based on the use of asymptotic expansions adequate for solutions of singular perturbation problems.
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Physics and Astronomy - miscellaneous
Institute of Astronomy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science